# SDR SWAA2023112819984

- Difficulty date: November 10, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231FF UPPER SKIN HAS AN AREA OF PULLED STRANDS.<[01] RECEIVED NEW CABIN FLOOR PANEL # 231FF P/N 143A5810-639; LOT#1545109 AND WILL BE INSTALLED WITH CUSTOMER CARD # TTG8Q00NUBV3 IAW AMM 53-21-00-400-801;[02] VERIFIED. VERIFIED MEASUREMENTS.
